# SDR ABXA2022071579

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,810 hours, 31,359 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Part number: 285T0014104
- Part serial: D00769
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG AFTER PUSH BACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.MAINTENANCE REMOVED + REPLACED R RUDDER RATIO MODULE IAW B767 AMM 27-11-00. OPS CHECK GOOD.
AIRCRAFT RETURNED TO SERVICE.
